Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 211, NWS Wichita, KS

June 16, 2011Harper County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 16, 2011, 1:40 AM CDT for Harper County, Kansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 1:40 AM CDT (06:40 UTC)
Expired
Jun 16, 2011, 1:59 AM CDT
In force
19 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 34 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
2516 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WUUS53 KICT 160640
SVRICT
KSC077-160715-
/O.NEW.KICT.SV.W.0211.110616T0640Z-110616T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
140 AM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 215 AM CDT

* AT 136 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL      
  SIZED HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE  
  THUNDERSTORM WAS LOCATED OVER WALDRON...OR 14 MILES SOUTHWEST OF   
  ANTHONY AND MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM    
  WAS BUILDING NORTH TOWARD THE NORTH OVER SOUTHERN HARPER COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN HARPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3701 9836 3713 9828 3700 9786 3699 9835
TIME...MOT...LOC 0638Z 296DEG 20KT 3700 9819
WIND...HAIL 70MPH 1.75IN

$$

ES
2 follow-up statements
642 
WWUS53 KICT 160650
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
150 AM CDT THU JUN 16 2011

KSC077-160715-
/O.CON.KICT.SV.W.0211.000000T0000Z-110616T0715Z/
HARPER KS-
150 AM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HARPER COUNTY UNTIL 215 AM CDT...

AT 144 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND 
DESTRUCTIVE WINDS AROUND 70 MPH. THIS STORM WAS LOCATED OVER WALDRON 
OR 13 MILES SOUTHWEST OF ANTHONY...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3701 9836 3713 9828 3700 9786 3699 9835
TIME...MOT...LOC 0649Z 296DEG 20KT 3697 9812
WIND...HAIL 70MPH 1.75IN

$$

ES
403 
WWUS53 KICT 160659
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
159 AM CDT THU JUN 16 2011

KSC077-160709-
/O.CAN.KICT.SV.W.0211.000000T0000Z-110616T0715Z/
HARPER KS-
159 AM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARPER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

LAT...LON 3701 9836 3713 9828 3700 9786 3699 9835
TIME...MOT...LOC 0659Z 296DEG 20KT 3695 9806

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:03 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 16, 12:03 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1203 AM CDT THU JUN 16 2011

.UPDATE...

HAVE TWEAKED FORECAST TO ADD PRECIPITATION SOUTHWEST OF A LINE
FROM HUT-ICT-WLD. APPEARS SOME POTENTIAL ON THE EAST SIDE OF THE
THUNDERSTORM COMPLEX GIVEN THE MOISTURE ADVECTION/GRADIENT.
-HOWERTON.

&&

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

RATHER TRICKY FORECAST WITH ONGOING CONVECTION PASSING TO THE
SOUTHWEST OF KICT. UNCLEAR AS TO THE EXTENT THAT THIS WILL
INTERFERE WITH ANTICIPATED CONVECTION LATER. INITIAL THOUGHT IS
THAT IMPACTS WILL BE MINIMAL. GOOD MOISTURE RETURN AND WARM AIR
ADVECTION SHOULD SET THE STAGE FOR STORMS TO DEVELOP ACROSS
CENTRAL KS ALONG I-70 CORRIDOR TOWARDS DAYBREAK. GUSTY SOUTH WINDS
WILL DEVELOP AT MOST LOCATIONS DURING THE DAY. WHILE SOME STORMS
ARE POSSIBLE LATE AFTERNOON/EVENING...BUT TIMING/LOCATION IS
PROBLEMATIC AND WILL NOT MENTION ANYTHING AT THIS TIME. -HOWERTON

&&

.PREV DISCUSSION... /ISSUED 652 PM CDT WED JUN 15 2011/

UPDATE...

MADE A FEW TWEAKS GRIDS TO ACCOUNT FOR CURRENT OBSERVATIONS/TRENDS.
STILL APPEARS TO BE DECENT CHANCE FOR ELEVATED CONVECTION
OVERNIGHT...ESPECIALLY ALONG/NORTH OF I-70...WHICH MAY
EXPAND/DEVELOP INTO PARTS OF FLINT HILLS AROUND DAYBREAK. GIVEN
MODEL DISCREPANCIES ON HOW CONVECTION WILL EVOLVE... CONFIDENCE IN
EXACT LOCATION/TIMING IS LOW. HOPE IS THAT 0000 UTC UPPER AIR DATA
WILL PROVIDE MORE INSIGHT. -HOWERTON.

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

HIGH PRESSURE OVER FLINT HILLS WILL DRIFT EAST OVERNIGHT...WITH
LIGHT/VARIABLE WINDS AT MOST LOCATIONS AT THE START OF THE
FORECAST. SOUTH WINDS WILL BE ON THE INCREASE LATER
TONIGHT/TOMORROW. AM CONCERNED ABOUT TIMING OF CONVECTION BOTH
TONIGHT AND TOMORROW...WITH CONSENSUS OF MODELS SUPPORTING
PRECIPITATION AFTER 0600 UTC. HOWEVER SIMPLE EXTRAPOLATION OF
ONGOING HIGH PLAINS CONVECTION WOULD PUT IT INTO KRSL 02-03 UTC.
THE BIG QUESTION IS HOW MUCH OF THAT CONVECTION IS DIURNALLY
DRIVEN. OTHERWISE...BETTER CHANCE SHOULD BE WELL AFTER MIDNIGHT
IN THE KRSL/KSLN AREA...WITH OUTSIDE CHANCE IT COULD DEVELOP INTO
KCNU IN THE MORNING. -HOWERTON

PREV DISCUSSION... /ISSUED 336 PM CDT WED JUN 15 2011/

DISCUSSION...

FORECAST CONCERNS TONIGHT WILL BE ELEVATED STORM CHANCE LATE TONIGHT
IN CEN KS...THEN MORE ISOLATED CHANCES INTO THE WEEKEND.

TONIGHT:
EXPECT A MOSTLY CLEAR NIGHT ACROSS THE AREA THIS EVENING...AS MAIN
SFC BOUNDARY STAYS WELL SOUTH OF THE AREA EARLY THIS EVE. BUT EXPECT
THE WARM ADVECTION/MOISTURE ADVECTION IN THE MID LEVELS TO INCREASE
ACROSS SOUTH CENTRAL INTO CENTRAL KS LATE TONIGHT OR EARLY ON THU.
THIS MOISTURE ADVECTION WILL SHARPEN THE MID LEVEL BAROCLINIC
ZONE/850-700H THETA-E CONVERGENCE ZONE ACROSS CENTRAL KS AFTER
09Z/THU. THIS LIFT AND AMPLE ELEVATED INSTABILITY WILL LEAD TO A
CHANCE OF ELEVATED CONVECTION ACROSS CEN KS LATE TONIGHT. COULD SEE
THIS CONVECTION GET STARTED A LITTLE FURTHER SOUTH THAN PREVIOUSLY
THOUGHT...SO WILL ADJUST POPS A LITTLE FURTHER SOUTH TOWARDS HIGHWAY
50. COULD SEE A FEW STRONG TO SEVERE STORMS WITH THIS CONVECTION
ACROSS CENTRAL KS...AS BULK SHEAR AND INSTABILITY LOOKS AMPLE ENOUGH
FOR SOME STRONG TO SEVER STORMS.

THU-FRI
COULD SEE SOME ELEVATED CONVECTION FESTER FOR THE MORNING HOURS ON
THU...AS THE MID LEVEL MOISTURE TRANSPORT CONTINUES ACROSS CENTRAL
AND NORTHEAST KS. SO WILL KEEP A LOW POP ACROSS CEN KS FOR THE
MORNING HOURS FOR THIS CHANCE.  A LITTLE MORE UNCERTAINTY ON HOW THE
AFTERNOON WILL PLAY OUT ON THU...AS SHORT RANGE MODELS DIFFER ON THE
STRENGTH OF THE MID LEVEL WARMING ACROSS THE AREA...EFFECTIVELY
CAPPING OFF CONVECTION.  NAM IS A LITTLE WEAKER WITH THIS
CAP...WHILE THE GFS SEEMS ALOT STRONGER...WITH NAM SHOWING SOME
CONVECTION REDEVELOPING ALONG SOME OUTFLOW BOUNDARIES LEFT OVER FROM
THE MORNING CONVECTION IN CEN KS AND ALONG THE DRYLINE EXPECTED TO
BE LOCATED ACROSS WRN KS. GFS KEEPS THINGS CAPPED AND DRY. DO SEE
A WEEK SHORTWAVE EXPECTED TO DRIFT ACROSS THE AREA FOR THE AFTERNOON
HOURS...SO COULD SEE AN ISOLATED STORM CHANCE....SO WILL EXTEND A
SLIGHT POP A LITTLE FURTHER SOUTH INTO SOUTH CEN KS FOR THU
AFTERNOON. IF A STORM CAN GET GOING A VERY UNSTABLE AIRMASS EXISTS
ACROSS CENTRAL KS AND SOUTH CEN KS WITH BULK SHEAR AND DIRECTIONAL
SHEAR SUPPORTING A LARGE HAIL AND DAMAGING WIND THREAT.

DO NOT EXPECT THE CONVECTION TO LAST INTO THE OVERNIGHT HOURS...AS
WARMING IN THE MID LAYERS BRINGS ANY CONVECTION CHANCE TO AN END.

KIND OF THE SAME STORY FOR FRI...AS WARM TEMPS ALOFT OF 15-16C AT
700H WILL BE OVER THE AREA...KEEPING MOST LOCATIONS CAPPED FOR ANY
AFTERNOON CONVECTION CHANCES.  PREVIOUS FORECAST HAD SOME ISOLATED
TSRA WORDING FOR THE LATE AFTERNOON/EVENING HOURS. SO WILL KEEP THIS
IN FOR NOW...BUT THINK CHANCES ON FRI ARE LESS THAN THU...DUE TO
STOUT CAP.

SAT-TUE:
FORECAST BECOMES A LITTLE MORE UNCERTAIN FOR THE WEEKEND AS WARM MID
LEVEL TEMPS STAY OVER THE AREA SAT INTO SUN. MEDIUM RANGE MODELS
ALSO DRIFT THE MAIN SYNOPTIC FRONT ACROSS THE FORECAST AREA FOR SAT
INTO SUN AS WELL.  NOT COMPLETELY SURE THIS TIME FRAME WILL BE
DRY...WITH MORE OF AN ISOLATED CHANCE BOTH SAT-SUN.

CONVECTION CHANCES LOOK TO INCREASE FOR MON INTO TUE...AS BOTH THE
ECMWF AND GFS SHOW A DECENT SHORTWAVE PUSHING OUT OF THE ROCKIES
INTO THE PLAINS FOR MON OR TUE.  SOME TIMING DIFFERENCES ON WHEN
THIS SHORTWAVE WILL COME OUT...BUT THIS LOOKS LIKE THE BEST CHANCE
FOR WIDESPREAD SHOWER/STORM CHANCES.

KETCHAM

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
MAIN AVIATION FORECAST CONCERN IS THE CHANCE FOR THUNDERSTORMS
TONIGHT ACROSS CENTRAL KANSAS.

SURFACE HIGH PRESSURE SITS OVER WESTERN KANSAS AND NEBRASKA. THIS
WILL SLOWLY SLIDE EASTWARD DURING THE FORECAST PERIOD. AS THIS
SLIDES EASTWARD...WINDS WILL REMAIN LIGHT...BUT SWITCH FROM THE
NORTH TO THE SOUTH. BY 16/14Z THE WINDS WILL BE OUT OF THE SOUTH
ACROSS ALL TERMINALS...WITH GUSTS TO NEAR 25-28KTS AS THE PRESSURE
GRADIENT INCREASES IN RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM
IN THE LEE OF THE ROCKIES.

THE MODEL GUIDANCE CONTINUES TO INDICATE THAT CONVECTION WILL
DEVELOP AT THE NOSE OF THE WAA/MOISTURE TRANSPORT/ISENTROPIC LIFT
IN NORTHWESTERN KANSAS. CURRENT EXPECTATION ARE FOR THIS
DEVELOPMENT TO MOVE EASTWARD DURING THE OVERNIGHT HOURS. THIS
COULD IMPACT THE KRSL AND KSLN TERMINALS...BUT THERE REMAINS SOME
UNCERTAINTY IN HOW FAR SOUTH THE CONVECTION WILL REACH. THUS HAVE
LEFT ANY MENTION OUT OF THE KRSL/KSLN TAFS AT THIS TIME.

BILLINGS

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    74  99  76  99 /  10  10  20  10
HUTCHINSON      73 100  72  98 /  10  20  20  10
NEWTON          73  97  74  97 /  10  10  20  10
ELDORADO        72  96  75  97 /  10  10  10  10
WINFIELD-KWLD   74  97  77 100 /  10  10  10  10
RUSSELL         72  96  70  94 /  20  20  20  20
GREAT BEND      72 100  70  96 /  20  20  20  10
SALINA          72  94  72  96 /  20  10  20  10
MCPHERSON       72  97  72  97 /  20  10  20  10
COFFEYVILLE     74  93  78  95 /  10  10  10  10
CHANUTE         72  92  76  93 /  10  10  10  10
IOLA            71  92  76  93 /  20  10  10  10
PARSONS-KPPF    73  92  77  94 /  10  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 15, 4:39 PM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
439 PM CDT WED JUN 15 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
439 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL MAY DEVELOP
LATE TONIGHT ACROSS PORTIONS OF CENTRAL KANSAS...MAINLY NORTH OF
HIGHWAY 50 OR NORTH OF A LINE FROM GREAT BEND TO MARION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL
AND SOUTH CENTRAL KANSAS ON THURSDAY AND FRIDAY. ISOLATED
THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND ACROSS CENTRAL
KANSAS. A MORE WIDESPREAD THUNDERSTORM CHANCE ARRIVES FOR EARLY
NEXT WEEK. SOME STRONG STORMS LOOK POSSIBLE WITH ANY DEVELOPMENT
INTO NEXT WEEK.

TEMPERATURES WILL BE ON THE RISE LATE IN THE WEEK AND THROUGH THE
WEEKEND...WITH HEAT INDICES AROUND 100 ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KETCHAM/MWM

In the hours before

Special weather statement, Jun 16, 1:17 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
117 AM CDT THU JUN 16 2011

KSZ091-160645-
HARPER-
117 AM CDT THU JUN 16 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER COUNTY...

AT 112 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HAZELTON...OR 19 MILES SOUTHWEST OF
ANTHONY...MOVING SOUTHEAST AT 35 MPH.

PENNY TO NICKEL SIZED HAIL AND 50 MPH WINDS ARE POSSIBLE FROM THIS
THUNDERSTORM.

PEOPLE IN SOUTHWESTERN HARPER COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS
INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE
WEATHER THREATENS.

ES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:43 AM CDTSevere Thunderstorm WarningICTLincoln, Saline29 min
Jun 16, 11:34 AM CDTSevere Thunderstorm WarningICTButler, Cowley56 min
Jun 16, 12:05 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk31 min
Jun 16, 12:35 PM CDTSevere Thunderstorm WarningICTChautauqua55 min
Jun 16, 1:05 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery45 min
Jun 16, 6:59 PM CDTSevere Thunderstorm WarningICTBarton, Russell61 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.